# SDR DLM88972052

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Engine: Pwa JT8D219
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Unit
- Condition: Failed
- Location: Nr 1 Engine
- Component: 5938323507
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENG FIRE WARNING.  SHUT DOWN LEFT ENG, NO SECONDARY INDICATIONS.  REPLACED FIRE DETECTOR UNIT.
